# SDR FDEA200908313179

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005242UJ
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242 UJ IS PUNCTURED AND CRUSHED FROM FRAME 43 TO FRAME 47.  REMOVED DAMAGED FLOOR PANEL 242 UJ.  FABRICATED NEW FLOOR PANEL 242 UJ, IAW DWG SRZ 25-005, REV "H".  INSTALLED PANEL IAW AMM 53-10-23-4.
